MAUDE Adverse Event Report: VYAIRE MEDICAL AIRLIFE¿ PEDIATRIC CUSHION NASAL CANNULA WITH 7 FOOT (2.1 M) CRUSH-RESISTANT OXY; NASAL OXYGEN CANNULA, BASIC

VYAIRE MEDICAL AIRLIFE¿ PEDIATRIC CUSHION NASAL CANNULA WITH 7 FOOT (2.1 M) CRUSH-RESISTANT OXY; NASAL OXYGEN CANNULA, BASIC
Model Number CANNULA SOFT PED W/U-CON 7FT TB 50/CS
Medical Device Problem Codes Inadequacy of Device Shape and/or Size (1583); No Flow (2991)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/23/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to vyaire medical that the cannula soft ped w/u-con 7ft tb 50/cs does not reach up the customer's nose, and the opening is narrow and too short.The customer was not able to get any oxygen through the cannula.At this time, the customer has not provided any information regarding patient harm or injury associated with the reported event.
 
Additional Manufacturer Narrative
At this time, the suspect device has not been returned for evaluation.No root cause has been determined yet.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.

Brand Name
AIRLIFE¿ PEDIATRIC CUSHION NASAL CANNULA WITH 7 FOOT (2.1 M) CRUSH-RESISTANT OXY
Common Device Name
NASAL OXYGEN CANNULA, BASIC
Manufacturer (Section D)
VYAIRE MEDICAL
510 technology dr
irvine IL 92618
Manufacturer (Section G)
PRODUCTOS UROLOGOS DE MEXICO S.A. DE C.V.
cerrada via de la produccion
no. 85, parque undustrial mex
mexicali, 21397
MX   21397
Manufacturer Contact
erika bonilla
510 technology dr
irvine, IL 92618
7149227837
MDR Report Key15452336
Report Number8030673-2022-00269
Device Sequence Number20596261
Product Code NFB
UDI-Device Identifier10190752117808
UDI-Public(01)10190752117808(10)0004208650
Combination Product (Y/N)N
Initial Reporter StateNM
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/23/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCANNULA SOFT PED W/U-CON 7FT TB 50/CS
Device Catalogue NumberSFT2692
Device Lot Number0004208650
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/23/2022
Initial Report FDA Received Date09/19/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown